# SDR IPXA09556777

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A GOUGE DAMAGE TO SKIN PANEL LOCATED AT STA 896.  A/C WAS FERRIED TO MAE FROM AMA.  MAJOR SKIN REPAIR.  REPAIR AT STA 896 WAS ACCOMPLISHED PER EA 757-5331-27-A1896 AND UPS EO B757-5330=34420-A AND IS CLASSIFIED AS A MAJOR REPAIR.
